# SDR CALA0700259

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737-800
- Aircraft serial: 31596
- Aircraft time: 12,544 hours, 4,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 05140
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE PATH LIGHTING WAS FOUND INOPERATIVE FROM ROW 15-24.  THE BATTERY PACK AND CHARGER WERE REPLACED IAW MM 33-51-06.
